Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Fever with fits, diagnosed with kidney problem, no improvement with dialysis. What should be done?

2 wks before my 17 yr old brother had fever with fits for two days. he had 202*F fever, bp was 190/100. we took him to hospital where the doctors disclosed that he has kidney problem. his u/s shows bilateral loss of corticomedullary differentiation. kidney size L:8.8 R: 9.8. he has already undergone dialysis for 5 times in 2 wks but no improvement. now what do u think should be done? please help. his bp is now back to normal.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Urologist 's  Response
Jul 2016
Thanks for your query.Your brother had high grade fever with chills and his ultra sound scanning shows loss of corticomedullary differentiation which is suggestive of Renal Paranchymal Disease.Pl consult Nrphrologist who will advise you to get his Renal Function Test done. It looks like that your brother is in Chronic Renal Failure and may need Renal Transplant
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor